• Title of article

    Travelling wave solutions to some important equations of mathematical physics

  • Author/Authors

    Khater، نويسنده , , A.H. and Hassan، نويسنده , , M.M. and Callebaut، نويسنده , , D.K.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2010
  • Pages
    19
  • From page
    1
  • To page
    19
  • Abstract
    Exact travelling wave solutions of some nonlinear evolution equations of mathematical physics are obtained by using the mapping method and the extended F-expansion method. It is well known that different types of exact solutions of a given auxiliary ordinary differential equation produce new types of exact solutions to nonlinear evolution equations. Many new exact travelling wave solutions of Zakharov-Kuzentsov (ZK), modified Kadomtsev-Petviashvilli (KP) with square root nonlinearity and modified fifth-order Korteweg-de Vries (KdV) equations are constructed by using mapping method. We also apply the extended F-expansion method to the long-short-wave interaction system and the coupled modified KdV equations. The solutions obtained in this paper include single and combined Jacobi elliptic function solutions, rational solutions and hyperbolic function solutions. In the limiting case, the solitary wave solutions of such equations and systems are also studied.
  • Keywords
    Jacobi elliptic function , Mapping method , F-expansion method , travelling wave solutions , Nonlinear Evolution equations , exact solutions
  • Journal title
    Reports on Mathematical Physics
  • Serial Year
    2010
  • Journal title
    Reports on Mathematical Physics
  • Record number

    1990419